# SDR SWAA2025071581279

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS914 AND STR25R TO STR27R AFT CARGO COMPARTMENT.   REPLACED ANGLE - SUPPORT(STIFFENER ) AND FASTENERS LOCATED BETWEEN BS914 AND STR25R TO STR27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET:24 REV:- .
